MAUDE Adverse Event Report: ETHICON INC. SILK BLK 10X30IN 1 NON NDL; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 10X30IN 1 NON NDL; SUTURE, NONABSORBABLE, SILK
Model Number SA87G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Lot number? please clarify if anything other than forceps was used to stop bleeding? any other intervention besides forceps? please specify.Was there any change in the patient's post-operative care due to the event? were there any adverse patient consequences due to the event? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a mixed hemorrhoid ligation on (b)(6) 2020 and the suture was used.It was reported that the suture broke during knotting vessel resulting in bleeding at the ligated blood vessel.The hemostatic forceps were used to stop bleeding.Then another like suture was used to complete the surgery.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 2/10/2021.The following information was requested, but unavailable: lot number? please clarify if anything other than forceps was used to stop bleeding? any other intervention besides forceps? please specify.Was there any change in the patient¿s post-operative care due to the event? were there any adverse patient consequences due to the event? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SILK BLK 10X30IN 1 NON NDL
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11204855
Report Number2210968-2021-00515
Device Sequence Number11499849
Product Code GAP
UDI-Device Identifier10705031050303
UDI-Public10705031050303
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA87G
Device Catalogue NumberSA87G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/10/2021
Patient Sequence Number1
Patient Age22 YR